Alert archive / Texas / Special Weather Statements in 2020

Special Weather Statement, NWS Fort Worth, TX

May 16, 2020McLennan County, Texas

NWS Fort Worth, TX issued this special weather statement at May 16, 2020, 1:21 AM CDT for McLennan County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2020, 1:21 AM CDT (06:21 UTC)
Expired
May 16, 2020, 1:45 AM CDT
In force
24 min
Issued by
NWS Fort Worth, TX

County McLennan County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 99 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1748 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

214 
WWUS84 KFWD 160621
SPSFWD

Special Weather Statement
National Weather Service Fort Worth TX
121 AM CDT Sat May 16 2020
 
TXZ145-159-161-160645-
Limestone TX-Hill TX-McLennan TX-
121 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCLENNAN...SOUTHEASTERN
HILL AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 145 AM CDT...

At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hallsburg, or near Bellmead, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.
  
 Locations impacted include...
Waco, Robinson, Bellmead, Lacy-Lakeview, West, Mart, Beverly Hills,
Hubbard, Riesel, Golinda, Hallsburg, Bynum, Northcrest, Gholson,
Abbott, Leroy, Mount Calm, Ross, Malone and Penelope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

Heavy rainfall may also result in isolated flooding.

&&

LAT...LON 3177 9726 3207 9689 3181 9672 3159 9665
      3137 9710
TIME...MOT...LOC 0621Z 246DEG 49KT 3159 9699 

$$

Bain

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 15, 11:45 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 15, 11:45 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1145 PM CDT Fri May 15 2020

.SHORT TERM... /NEW/
Update:
/Overnight through Saturday Night/

Only making tweaks to the current short term forecast with ongoing
strong-severe line of storms moving through the Highway 281
corridor and approaching I-35/35W currently. A severe thunderstorm
watch is in effect until 4 AM CDT from generally I-35/35E and
points west toward Highway 281. Non-severe convection from earlier
storms that move south-southwest into the DFW Metro from our
eastern Red River counties has dissipated and shot a storm outflow
southwest into parts of Central Texas. Though this may have
stabilized the lower levels from DFW and areas up through and
affected areas from I-20 north and east of I-35, it's hard to say
whether storms will be able to overcome this airmass, though
elevated MUCAPE remains around 1000 J/KG or slightly less, along
with mid level lapse rates around 7 Deg C/KM, so can't rule out
marginally severe hail as far as southern half of the DFW Metro.
It does appear the greatest severe weather risk will south of I-20
and generally along/west of I-35 in Central Texas with the current
severe tstorm watch. I'm going to assess trends through midnight,
then make decisions based on mesoanalysis and storm trends on
radar on any watch cancellations by midnight.

Otherwise, an isolated risk of severe weather may persist south
of Highway 84 in our southern Central Texas counties through
daybreak and possibly as late as mid-morning, though a stabilizing
boundary layer and lack of heating from abundant cloud cover will
likely limit the severe threat to marginally severe hail and gusty
downburst winds. The new emphasis moving through Saturday and
Saturday night will be the hydrologic threat, as some PWATs will
remain above seasonal norms. My main concern will be across
eastern Central Texas where mean rainfall has been the highest the
past month or more. However, lately, they haven't seen a whole lot
and heavy rainfall will likely be fairly localized in pockets
where 1-2"+ amounts may result in flooding with an isolated flash
flood potential possible as storms redevelop and intensify with
what will likely be a residual MCV from tonight's activity.
Question is...where will the MCV meander and be by afternoon
exactly? That's the million dollar question.

That said, I am not inclined to issue any hydrologic flood or
flash flood watches with this forecast issuance with these
uncertainties in mind. Trying to figure out where the best
antecedent conditions will be for rapid run off and exactly where
the heavier bands of convective rains set up later today into
Saturday evening is a crapshoot at best. I don't trust any of the
CAMs(Convective Allowing Models) in such mesoscale set ups like
this as they will constantly change and adapt to where this MCV
moves with time through Saturday night. I do expect better forcing
and convection to move into East Texas and into Western Louisiana
during the overnight. I will maintain highest rain chances across
these areas beyond midnight Sunday.

Lastly, the temperature and wind forecast also become problematic
with all the influences of clouds, convection, and associated
outflow boundaries. This is particularly true with high
temperatures on Saturday afternoon. For now, I will carry my
warmest temperatures out in the far western counties, where
partial sunshine and insolation will be the strongest during peak
heating with high approaching 80 degree. 70s will persist
elsewhere closer to the slow-moving MCV and associated cloud cover
and convection. Throw in heating working upon wet soils and being
spent on evapotranspiration, it makes for a very challenging
temperature forecast Saturday. Lows this morning and Sunday
morning are expected to remain in the 60s.

05/

Previous Discussion:
/Tonight through Saturday/

A period of active weather is expected through Saturday including
severe thunderstorms later this evening across parts of the
area. There are two main areas of ongoing convection this
evening. The first is across southern Oklahoma, which developed
along a front/outflow boundary, and the second is a large area of
convection across West Texas which initiated off of the dryline.
This is being aided by ascent from a mid level shortwave passing
through the state.

Across North Texas, we've become strongly unstable with
temperatures in the mid 80s and dewpoints in the upper 60s and
lower 70s. Persistent capping has kept a lid on storms in our
area, but as storms to the west impinge on the stronger
instability, they should continue eastward with an erosion of
capping expected. Farther east, additional showers/storms have
developed along a southward moving outflow boundary which is
pushing into the Metroplex at this hour. These storms are in a
weaker sheared environment and have generally been outrun by
outflow. Nonetheless, 35 to 45 mph winds have been common on the
leading edge of the outflow and beneath these storms.

For the remainder of this evening, expect a general uptick in
convective activity as storm cell mergers across northwest Texas
and southwest Oklahoma eventually lead to a southward propagating
MCS which should begin to impact our northwest counties in the
8-10 pm timeframe. High resolution ensemble CAM guidance suggests
fairly high probabilities that a swath of severe winds associated
with this MCS will spread into Jack/Young counties by 10 pm and
will gradually spread south and east with time. A more robust
severe weather event would be expected in our area if mid level
flow were stronger, but the 00Z FWD sounding indicates
exceptionally weak winds between 3-6 km, suggesting that the
complex of storms should move toward higher surface based
instability through the late evening hours. As this instability
diminishes, we should see a rapid weakening trend in the
convection. That being said, we still expected a severe weather
threat mainly along and west of I-35 through midnight. Damaging
winds and some hail will be the main threats. In addition, there
will be some potential for very heavy rainfall late this evening
across our northwest counties. The same ensemble trends for severe
weather are in place for heavy rainfall, with high probabilities
for > 3" of rain across parts of our northwest counties
(Young/Jack/Montague) through midnight. We'll monitor this area
for a localized flash flood threat.

Once this initial activity dies down overnight, the lingering
upper trough will be slow to exit the region on Saturday. A
persistent area of lift will be positioned across Central and
North Texas and we'll likely contend with continuing showers and
perhaps a few thunderstorms. The severe weather threat will be
low, but there will be some potential for heavy rainfall.

Dunn

&&

.LONG TERM... /Issued 252 PM CDT Fri May 15 2020/
/Saturday night onward/

A few showers and thunderstorms will be ongoing Saturday night,
mainly across our eastern counties. This will be what is left from
the Friday night/Saturday convective episode (see short-term
discussion). The severe weather threat will likely be winding down
by this time, but some heavy rain may still be ongoing. By
Sunday, showers and thunderstorms should start to come to an end.
This will occur as the upper-level shortwave trough begins to
depart our region to the east, with upper-level ridging building
in behind it.

The rest of the week looks to be rather quiet. Upper-level ridging
will continue to build through the week. Despite this ridging, the
500 mb height anomalies do not look particularly large, so we will
probably see temperatures generally near normal for mid to late
May. That is to say, afternoon highs in the mid to upper 80s and
overnight lows in the mid to upper 60s. A few upper-level
shortwave troughs will make their way into the central CONUS, but
the highly-amplified ridge over the south-central CONUS should
push these well to our north, keeping rain chances low all week.
By the end of the week, this ridge may start to break down,
allowing for a more active pattern to return next weekend or early
the following week (i.e. around or after Memorial Day).

Godwin

&&

.AVIATION... /NEW/
/06z TAFs/

Concerns: Plenty. Convective trends through the 24 hour forecast.
Potential for off/on MVFR cigs overnight through Saturday
afternoon.

Quite the low-confidence and challenging forecast for all D10
terminals across North and Central Texas. We continue to monitor
an storm complex moving toward I-35 through 06z. The old outflow
boundary that gave DFW Metro airports the very gusty NE winds has
now affect Waco Regional Airport as of 04z and has generate some
scattered TSRA just S-W of the airport and just in advance of a
squall line moving in the from the west. A more stable environment
is across the DFW Metro with winds mostly from the E/SE 10 knots
or less, but stronger outflow N/NW winds 15-30 knots can be seen
just to the west and is associated with widespread SHRA with
embedded TS upstream. These winds will affect all airports through
12z and should generally prevail but at lighter speeds through the
day in wake of our MCV and associated weak surface low.

Afterward, I expect a weakening and dissipation trend in convection
through 12z and beyond as a convectively- induced MCV meanders
slowly east across the region. CAMs, at different locations do
show a re-development of TSRA across or near airports as daytime
heating increases late morning and through the daytime hours. I
will try to assess these trends best I can, but expect adjustments
to be made frequently the next 24-30 hours for all terminals as
confidence increases later this morning and beyond. Until then,
forecast confidence on convective trends/impacts remains low.

As for VFR cigs trending to MVFR or even briefly IFR at Waco, it
appears through 09z, it will be hard to pinpoint considering the
convective mixing with TSRA moving through. Afterward, MVFR cigs
will hug the I-35 corridor and airports through 18z-20z, before
heating and mixing, along with increasing convection help prevail
VFR cigs once again from 21z today and beyond, though some MVFR
cigs will linger just E/NE of DFW Metro airports.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    64  75  66  84  63 / 100  70  30  10   5
Waco                67  77  65  84  63 / 100  60  30  20   5
Paris               63  74  65  79  60 / 100  70  70  30   5
Denton              64  75  64  84  61 / 100  60  30  10   0
McKinney            66  75  65  82  61 / 100  70  40  20   0
Dallas              68  76  67  84  64 / 100  70  40  20   5
Terrell             65  75  65  81  61 / 100  70  50  20   5
Corsicana           68  75  66  81  63 /  60  80  50  20   5
Temple              67  78  65  83  63 / 100  50  20  20   5
Mineral Wells       65  76  64  84  60 / 100  50  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

05/24
Hazardous weather outlook, May 16, 12:04 AM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1204 AM CDT Sat May 16 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1204 AM CDT Sat May 16 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Overnight.

Isolated to scattered thunderstorms remain possible, especially
across eastern Central Texas where a few strong storms with gusty
outflow winds and small hail will remain possible. Otherwise,
lightning strikes will be the primary hazard further north.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will diminish after sunrise, but redevelop by late
morning and continued through Saturday night. Widespread severe
weather is unlikely, but a few strong storms with small hail and
gusty downburst winds will be possible during the afternoon and
evening hours. In addition, a heavy rain threat may result in a
minor flood threat east of I-35.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 15, 11:25 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1125 PM CDT Fri May 15 2020

TXZ133-160500-
Johnson TX-
1125 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL MIDNIGHT
CDT...

At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm near
Godley, or 10 miles west of Cleburne, moving east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

 Locations impacted include...
Burleson, Cleburne, Keene, Joshua, Godley, Cross Timber, Cleburne
State Park, Rio Vista and Briaroaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and north central Texas.

LAT...LON 3255 9734 3245 9723 3225 9723 3222 9729
      3218 9747 3217 9747 3216 9751 3213 9751
      3215 9757 3218 9757 3217 9760 3220 9759
      3220 9761 3255 9762
TIME...MOT...LOC 0424Z 257DEG 24KT 3237 9756

Dunn
Local storm report, May 15, 11:37 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     TSTM WND DMG     GRANBURY                32.44N 97.79W
05/15/2020                   HOOD               TX   PUBLIC

            REPORTS OF LARGE TREE BRANCHES DOWN IN
            GRANBURY.

&&
Local storm report, May 16, 12:03 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND GST     2 WNW CLEBURNE          32.36N 97.43W
05/15/2020  M62 MPH          JOHNSON            TX   AWOS

            GUST TO 54 KT AT KCPT AWOS.

&&
Special weather statement, May 16, 12:25 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1225 AM CDT Sat May 16 2020

TXZ145-159-161-160615-
Limestone TX-Hill TX-McLennan TX-
1225 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCLENNAN...HILL AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 115 AM CDT...

At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West to Hallsburg. Movement was northeast
at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Waco, Hewitt, Robinson, Bellmead, Hillsboro, Woodway, Lacy-Lakeview,
West, Whitney, Beverly Hills, Itasca, Hubbard, Hallsburg, Bynum,
Carl's Corner, Lake Whitney State Park, Northcrest, Gholson, Abbott
and Leroy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3150 9740 3177 9724 3182 9729 3184 9728
      3185 9732 3195 9742 3197 9738 3198 9738
      3199 9741 3203 9743 3201 9747 3202 9749
      3204 9748 3218 9705 3205 9694 3206 9689
      3170 9665 3146 9703
TIME...MOT...LOC 0524Z 213DEG 26KT 3177 9716 3154 9696

Bain
Special weather statement, May 16, 12:56 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1256 AM CDT Sat May 16 2020

TXZ160-174-175-160645-
Robertson TX-Falls TX-Milam TX-
1256 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROBERTSON...MILAM
AND FALLS COUNTIES UNTIL 145 AM CDT...

At 1255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bruceville-Eddy to 8 miles northeast of Rogers
to 9 miles west of Cameron to Thorndale. Movement was northeast at 25
mph.

Wind gusts of 50 to 55 mph will be possible with these storms. Some
of these strong winds may occur well in advance of rain and/or
thunder!

Locations impacted include... Marlin, Rockdale, Cameron,
Rosebud, Thorndale, Calvert, Bremond, Lott, Golinda, Buckholts and
Milano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3046 9715 3073 9727 3075 9731 3089 9726
      3099 9707 3128 9727 3152 9680 3116 9662
      3097 9665 3066 9676
TIME...MOT...LOC 0555Z 246DEG 23KT 3129 9724 3099 9710 3081 9712 3060
9719

Bain
Special weather statement, May 16, 1:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
121 AM CDT Sat May 16 2020

TXZ145-159-161-160645-
Limestone TX-Hill TX-McLennan TX-
121 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCLENNAN...SOUTHEASTERN
HILL AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 145 AM CDT...

At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hallsburg, or near Bellmead, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

 Locations impacted include...
Waco, Robinson, Bellmead, Lacy-Lakeview, West, Mart, Beverly Hills,
Hubbard, Riesel, Golinda, Hallsburg, Bynum, Northcrest, Gholson,
Abbott, Leroy, Mount Calm, Ross, Malone and Penelope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

Heavy rainfall may also result in isolated flooding.

&&

LAT...LON 3177 9726 3207 9689 3181 9672 3159 9665
      3137 9710
TIME...MOT...LOC 0621Z 246DEG 49KT 3159 9699

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:28 PM CDTSpecial Weather StatementFWDRockwall32 min
May 15, 7:46 PM CDTSpecial Weather StatementFWDDenton29 min
May 15, 7:55 PM CDTSpecial Weather StatementFWDEllis, Johnson, Palo Pinto, Parker, Tarrant65 min
May 15, 8:09 PM CDTSevere Thunderstorm WarningFWDStephens, Young66 min
May 15, 8:40 PM CDTSpecial Weather StatementFWDEastland50 min
May 15, 8:57 PM CDTSpecial Weather StatementFWDHill, Hood, Johnson, Navarro, Somervell63 min
May 15, 9:12 PM CDTSevere Thunderstorm WarningFWDEastland, Jack, Palo Pinto, Stephens, Young48 min
May 15, 9:42 PM CDTSpecial Weather StatementFWDComanche, Mills48 min
May 15, 9:49 PM CDTAreal Flood AdvisoryFWDEastland, Jack, Palo Pinto, Stephens, Young3 hr
May 15, 9:49 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
May 15, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise63 min
May 15, 10:28 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker, Somervell62 min
May 15, 10:36 PM CDTAreal Flood AdvisoryFWDErath, Hood, Palo Pinto, Parker3 hr
May 15, 10:39 PM CDTSpecial Weather StatementFWDHamilton, Lampasas66 min
May 15, 11:10 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan80 min
May 15, 11:25 PM CDTSpecial Weather StatementFWDJohnson35 min
May 15, 11:27 PM CDTAreal Flood AdvisoryFWDBosque, Hill, Hood, Johnson, Somervell3 hr
May 16, 12:25 AM CDTSpecial Weather StatementFWDHill, McLennan50 min
May 16, 12:45 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 16, 12:56 AM CDTSpecial Weather StatementFWDFalls, Milam49 min
May 16, 1:43 AM CDTRiver Flood WarningFWDHunt57 hr
May 16, 1:43 AM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall47 hr
May 16, 1:50 AM CDTSpecial Weather StatementFWDMilam, Robertson25 min
May 16, 9:51 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
May 16, 10:39 AM CDTFlash Flood WatchFWDAnderson, Collin, Cooke, Dallas, Delta, Denton and 17 more14 hr
May 16, 11:01 AM CDTFlash Flood WarningFWDTarrant5 hr
May 16, 11:36 AM CDTAreal Flood AdvisoryFWDDenton3 hr
May 16, 12:06 PM CDTAreal Flood AdvisoryFWDFreestone, Leon, Limestone, Robertson3 hr
May 16, 12:17 PM CDTRiver Flood WarningFWDDenton22 hr
May 16, 12:17 PM CDTRiver Flood WarningFWDDallas52 hr
May 16, 12:28 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Tarrant3 hr
May 16, 1:51 PM CDTAreal Flood AdvisoryFWDDallas, Kaufman, Rockwall5 hr
May 16, 2:19 PM CDTSpecial Weather StatementFWDVan Zandt26 min
May 16, 2:26 PM CDTAreal Flood AdvisoryFWDCooke, Denton3 hr
May 16, 2:28 PM CDTRiver Flood WarningFWDLeon, Robertson4 days
May 16, 2:34 PM CDTRiver Flood WarningFWDDallas5 hr
May 16, 2:39 PM CDTSpecial Weather StatementFWDEllis36 min
May 16, 2:52 PM CDTAreal Flood AdvisoryFWDEllis, Navarro5 hr
May 16, 2:57 PM CDTSpecial Weather StatementFWDRains33 min
May 16, 3:14 PM CDTSpecial Weather StatementFWDKaufman46 min
May 16, 3:25 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
May 16, 3:46 PM CDTSpecial Weather StatementFWDRockwall29 min
May 16, 3:57 PM CDTAreal Flood WarningFWDTarrant4 hr
May 16, 4:11 PM CDTSpecial Weather StatementFWDRains34 min
May 16, 4:14 PM CDTSpecial Weather StatementFWDKaufman31 min
May 16, 5:01 PM CDTAreal Flood AdvisoryFWDHunt, Rains, Van Zandt3 hr
May 16, 5:35 PM CDTSpecial Weather StatementFWDKaufman25 min
May 16, 6:25 PM CDTAreal Flood AdvisoryFWDKaufman, Rockwall118 min
May 16, 6:54 PM CDTFlash Flood WarningFWDRains2 hr

Nearby

Special Weather Statements in Texas, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.